# SDR SWAA2022030804196

- Difficulty date: April 28, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193CL INBD EDGE HAS HOLE THAT IS ELONGATED. / REPAIRED WING TO BODY PANEL 193CL I/B EDGE FASTNER HOLE AS MARKED IAW 737-700 SRM 51-70-04-2R-01 REV 67.
